# SDR IPXA09656255

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-300
- Aircraft serial: 27740
- System (JASC): 2564 · Life Raft
- Part: Latch
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LIFE RAFT STOWAGE COMPT LATCH BINDING, RESTRICTING ACCESS.  CHECKED, ADJUSTED AND LUBRICATED LATCH.  OPS CHECK GOOD. OK FOR SERVICE.
